# SDR L1GA200000178

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 55,851 hours, 42,739 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Torn
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 11 TO LAX, AFTER T/O HEARD BANGING NOISE OUTSIDE AIRCRAFT.  RETURNED TO DAL.  FOUND R1 DOOR TRIM TORN, PIEICE STICKING OUT OF DOOR.  TRIMMED OFF, ACFT RETURNED TO SERVICE.
